MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. MICROBORE EXTSET 5IN CLV PP-TSITE SPNCLR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. MICROBORE EXTSET 5IN CLV PP-TSITE SPNCLR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1205328
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer indicated that the device is available to return for investigation; it has not been received.
 
Event or Problem Description
The event involved a report stating that the extension tubing has disconnected from the microbore t connector part; it has separated from inside the connector.It was not pulled on, not damaged, it just suddenly disconnected and was attached to a central line.The baby started bleeding out of the t- connector.The event was noticed when the nurse did the rounds in nicu.There was patient involvement, and "some blood loss but nothing permanent".
 
Additional Manufacturer Narrative
The complaint of separation 120530480 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.A batch record review was performed to lot# 69194ns, list# 12053-0480 and no discrepancies that may have contributed to a complaint of this nature were found.The quality inspection of final visual and physical evaluation results indicated that the product met specification requirements.

Brand Name
MICROBORE EXTSET 5IN CLV PP-TSITE SPNCLR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key8887812
Report Number9615050-2019-00351
Device Sequence Number2587198
Product Code FPA
UDI-Device Identifier10887787005209
UDI-Public(01)10887787005209(17)190901(10)69194NS
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142974
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Model Number1205328
Device Catalogue Number120530480
Device Lot Number69194NS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer08/20/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1